IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
A contractive version of a Schur–Horn theorem in II_1 factors
Autor/es:
MARTIN ARGERAMI; PEDRO MASSEY
Revista:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Editorial:
ELSEVIER
Referencias:
Año: 2008 vol. 337 p. 231 - 231
ISSN:
0022-247X
Resumen:
We prove a contractive version of the Schur-Horn theorem for submajorization in II_1 factors that complements some previous results on the Schur-Horn theorem within this context. We obtain a reformulation of a conjecture of Arveson and Kadison regarding a strong version of the Schur-Horn theorem in II_1 factors in terms of submajorization and contractive orbits of positive operators.